# SDR C2XA08RI171

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 8,898 hours, 4,672 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2756 - EWR - FLIGHT ATTENDANT AND PASSENGER IN SEAT 2A REPORTED WHAT THEY THOUGHT WAS SMOKE COMING FROM AFT TRASH BIN IN GALLEY.  FLIGHT ATTENDANT DISCHARGED HALOGEN FIRE EXTINGUISHER INTO BIN AND PASSENGERS WERE EVACUATED.  EWR MX INSPECTED THE AREA NO SIGNS OF BURNING OR SMOKE FOUND.  MX REMOVED AND REPLACED FIRE EXTINGUISHER.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
